MAUDE Adverse Event Report: DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) PRIMETAPER EV Ø5.4 X 9MM OS; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) PRIMETAPER EV Ø5.4 X 9MM OS; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 68011112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Insufficient Information (4580)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.A patient reported having an allergy and needs to be tested.No further information could be obtained.Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.
 
Event or Problem Description
In this event it is reported the patient alleged to have an allergic reaction to primetaper ev ø5.4 x 9mm os.Several requests were made to get additional information.Symptoms are unknown and whether the implants were removed or a removal is planned.

Brand Name
PRIMETAPER EV Ø5.4 X 9MM OS
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW  S-431 21
Manufacturer (Section G)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW   S-431 21
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20543521
Report Number9612468-2024-01520
Device Sequence Number7481181
Product Code DZE
UDI-Device Identifier07392532258824
UDI-Public07392532258824
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number68011112
Device Lot Number516777
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/01/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown